Intrinsic fractional Taylor formula

Authors

  • Maria Manfredini Università di Modena e Reggio Emilia

DOI:

https://doi.org/10.6092/issn.2240-2829/14178

Keywords:

non-local Kolmogorov operator, hypoelliptic operator, Hormander's condition, intrinsic Taylor formula

Abstract

We consider a class of non-local ultraparabolic Kolmogorov operators and a suitable fractional Holder spaces that take into account the intrinsic sub-riemannian geometry induced by the operators. We prove an intrinsic fractional Taylor formula in such spaces with global bounds for the remainder given in terms of the norm naturally associated to the differential operator.

Downloads

Published

2022-01-17

How to Cite

Manfredini, M. (2021). Intrinsic fractional Taylor formula. Bruno Pini Mathematical Analysis Seminar, 12(1), 1–14. https://doi.org/10.6092/issn.2240-2829/14178

Issue

Section

Articles